# SDR TWAA9701201

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11005
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1017
- Engine: Rroyce RB21122B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Shutoff Vlv
- Part number: MSC102MK2
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

STL - DURING APPROACH, SHUT DOWN NR 3 ENGINE, S/N 4472, DUE TO NO THRUST LEVER RESPONSE.  FOUND HIGH PRESSURE FUEL SHUTOFF VALVE, MFG P/N MSC102MK2, LEAKING AT SEAL, MFG P/N M83248-124.  REPLACED HIGH PRESSURE SHUTOFF VALVE SEAL.  ENGINE OPERATION AND THRUST LEVER RESPONSE CHECKED NORMAL.  (M)
